Fans still don’t know how bad the extent of Demi Lovato’s alleged overdose damage is, only that she is awake. She might have long-term issues that could affect her singing career.
Demi Lovato gave friends, family and fans such a scare when paramedics were called to her Hollywood Hills home on July 24 after an alleged overdose. The 25-year-old was unconscious whenEMTs arrived, they found that her friend had administered the opioid overdose reversal drug Narcan, which revived her. While her rep says she’s “awake and with her family” in the hospital, the long-term effects of what happened during the alleged overdose could affect her singing career. “Anything can happen to the brain during an overdose. If she stopped breathing during her overdose, which often happens before someone receives Narcan, the brain can suffer damage. This type of trauma to the brain, from an overdose or lack of oxygen can also often result in a stroke which can have lasting damage to the body, including impaired vision, speech, memory, or one side of the body can be paralyzed. Anything could happen to the brain during an overdose and in Demi’s case, her ability to sing could be lost due to her overdose,” Drug Addiction Expert & Certified Addictions Treatment Counselor Doug Caine tells HollywoodLife.com EXCLUSIVELY.